Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Using cholesterol medicine, blood work shows increased fasting blood sugar. What should I do ?

hi doctor am using cholesterol medicine and its controlled now, but last week i tested my blood and found that SGPT ( ALT ) value is 146 U/L , and SGOT (AST) value is 61U/L and my Fasting blood Glucose is 171 mg/dl. every 3 month i used to test my blood t, this is first time my blood sugar is coming more than 95 mg/dl. can u please advise me that what i have to do now ? am 32 years old boy. regards AAAAA
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
Do you have family history of diabetes? If yes, then you have to repeat the blood glucose and if its high, medication is required.
GTT-glucose tolerance test is required to confirm. You have to go to the hospital in empty stomach. They will check the empty stomach and post food intake blood glucose levels. Urine analysis also is required.
Don't worry about SGPT, SGOT, they are borderline high. If you had jaundice in the past, this result you may expect.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor